# SDR AALA201805018006

- Difficulty date: April 27, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 62,857 hours, 7,570 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bracket
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR FORWARD HYDRAULIC LINE BRAKET, AT THE LOWER LINK ASSEMBLY WAS CRACKED ON THE OUTBOARD SIDE.  LOCATED NEAR ACTUATOR ATTACHMENT.  REPAIRED BRACKET 32-11-00-1, REPAIR 1.
